On some extensions of Nadler's fixed point theorem

Volume 10, Issue 12, pp 6159--6165

Publication Date: 2017-12-02

http://dx.doi.org/10.22436/jnsa.010.12.03

Authors

Najeh Redjel - Laboratory of Informatics and Mathematics, University of Souk-Ahras, P. O. Box 1553 Souk-Ahras 41000, Algeria
Abdelkader Dehici - Laboratory of Informatics and Mathematics, University of Souk-Ahras, P. O. Box 1553 Souk-Ahras 41000, Algeria

Abstract

In this paper, we give the notion of the pseudo-fixed point for multi-valued mappings which enable us to extend Nadler's theorem and other well-known results in the literature.

Keywords

Complete metric space, Hausdorff metric, multi-valued mapping, pseudo-fixed point, fixed point, Nadler's fixed point theorem

Downloads

XML export